# SDR WRLA20110603489

- Difficulty date: June 3, 2011
- Submitted: June 4, 2011
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- Aircraft time: 58,907 hours, 10,482 cycles
- Engine: Pwa PW4462
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Support Fitting
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NLG SUPPORT FITTINGS 15MM CRACKED.
